Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Subordinating factor sequences for convex maps of the unit circle

Author: Herbert S. Wilf
Journal: Proc. Amer. Math. Soc. 12 (1961), 689-693
MSC: Primary 30.42
MathSciNet review: 0125214
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Pólya and I. J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. vol. 8 (1958) pp. 295-334. MR 0100753 (20:7181)
  • [2] Z. Nehari, Conformal mappings, New York, McGraw-Hill, 1952. MR 0045823 (13:640h)
  • [3] J. E. Littlewood, Jr., Lectures on the theory of functions, Oxford University Press, 1944. MR 0012121 (6:261f)
  • [4] E. Study, Vorlesungen über ausgewählte Gegenstände der Geometrie, Second Part, Leipzig and Berlin, 1913.
  • [5] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Berlin, 1925.
  • [6] G. Pólya and I. Schur, Über zwei Arten von Faktorenfolgen in der Theorie der algebraischen Gleichungen, J. Reine Angew. Math. vol. 144 (1914) pp. 89-113.
  • [7] M. S. Robertson, Applications of the subordination principle to univalent functions, Abstract 571-172, Notices Amer. Math. Soc. vol. 7 (1960) p. 641. MR 0124475 (23:A1787)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society